# SDR SWAA2022050490498

- Difficulty date: April 1, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 66,803 hours, 39,311 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Cabin Str 8l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME BS 259.5 AT STR 8LH AT PASSENGER CABIN 2022-165308 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 500D; SN:N500X12101V022236; DUE DATE: 02-JUN-22;[02] TOOL USED: ULTRASONIC THICKNESS GAUGE P/N: 45MG; S/N: 130060401; DUE DATE: 22-APR-22;[03] REPAIRED FUSELAGE - FRAME - WEB AT BSTA 259.5 - BTW WL 240 & WL 280 AND BTW LBL 20 AND LBL 50 IAW EA 22-153-01012-WIP1 TTG8Q00BN1WX; EA 22-153-01012-WIP2 TTG8Q00BT9SW AND EA 22-153-01012 TTG8Q00C00D3.;[04] REPAIRED FUSELAGE - FRAME - WEB AT BSTA 259.5 - BTW WL 240 & WL 280; BTW LBL 20 AND LBL 50 AND BTW STR 6L TO STR 11L IAW EA 22-153-01012-WIP1 TTG8Q00BN1WX; EA 22-153-01012-WIP2 TTG8Q00BT9SW AND EA 22-153-01012 TTG8Q00C00D3. SEE INDIVIDUAL SIGNOFFS BELOW;[05] REPAIRED FUSELAGE - FRAME - WEB AT BSTA 259.5 - BTW WL 240 & WL 280; BTW LBL 20 AND LBL 50 AND BTW STR 6L TO STR 11L IAW EA 22-153-01012-WIP1 TTG8Q00BN1WX; EA 22-153-01012-WIP2 TTG8Q00BT9SW AND EA 22-153-01012 TTG8Q00C00D3. SEE INDIVIDUAL SIGNOFFS BELOW RII CERTIFIED
